Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Horrific anxiety resurgence - help! Emme

Posted by Chloe on June 4, 2002, at 18:39:11

In reply to Horrific anxiety resurgence - help!, posted by Emme on June 4, 2002, at 7:52:33

> Hi All,
>
> Well, the good news is that Lamictal is helping my depression and I feel much more like making plans to reclaim a life than I have in ages. I am at 100 mg and feel I may not tolerate a higher dose very well, though I could always try and see. I also take 900 mg neurontin, 25 mg atenolol (for anxiety), and klonopin as needed. DX Bipolar II.
>
> Here's the problem. A couple of weeks back I was really sluggish. The anxiety was really toned down but I was too low-energy and feeling a bit down. I tried a low dose of provigil (some of you participated in the post) and then stopped it for a few days and my energy and mood were more normal so I stayed off.
>
> Now...a couple of weeks later and one fantastic hiking/camping trip in between (felt good during trip), I've shifted to out-of-control anxiety, mostly physical symptoms. I still have good antidepressant effect from Lamictal at the moment - I've been at 100 mg for about 5 weeks. But for the last 5 days, I am really jittery, lump in throat, feel like I've consumed caffeine, wake up feeling like my heart is pounding. I find it hard to exercise because I'm so revved. I am belching an awful lot (sorry to be ungraceful) and have intermittent chest pain off to the side which I suspect has to do with the endless rising gas - my stomach must be really churning. You know, the whole flight or fight thing. I feel miserable.
>
> I've upped the atenolol a bit and have upped klonopin to 1 mg - it helps some but doesn't compeltely do it. I'm sleepy and still revved. I can't figure out how I can essentially just switch on a dime from being sluggish to such a state, with one quasi-normal week in between. But I'm miserable and may go to the internist if it persists, though I'm not sure what she can do it for my that my pdoc can't advise. Maybe yet *another* thyroid test...? I don't know if it's my body continuing to adjust to Lamictal, or if it's my anxiety just waxing and waning of it's own accord.
>
> What to do....? Anyone experienced anything similar?
>
> Thanks,
> Emme

Emme,
Sorry you are having this awful anxiety. I have never been able to tolerate Lamictal, so I am so help in that area.
But I do find that sometimes even thouogh I take the same meds day in and day out, they don't have the same effect day in, day out. Some days or weeks, I feel over medicated and a bit foggy. Then a few days later, I can feel terribly under medicated, anxious, giddy, short fused, rageful. I find it extremely difficult to feel even or consistant. I don't see why I can't unite myself. I am constantly evolving in the mood department...

Lastly, have you had any hormonal changes or gone on or off a pill? I had to stop my BCP that i was taking active pills only. And when I stopped. SEvere depression. When I resumed, severe anxiety that is finally settling after three weeks...Thank God the anxiety is leaving. The angst and pressured feeling is awful for me. I am sorry you are suffering...So I guess thyroid, hormones and lamictal dosage would be good places to focus.

I apologize for the ramble.
Keep us posted
Chloe


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Chloe thread:108623
URL: http://www.dr-bob.org/babble/20020602/msgs/108674.html